# SDR CZMA082748

- Difficulty date: June 28, 1999
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- Aircraft time: 4,856 hours, 14,214 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 212040004009
- Part serial: AFS1287
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 4,857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCEESIVE METAL DEPOSITS ON CHIP DETECTOR REPLACED GEARBOX WITH NEW PART FROM MANUFACTURER
